Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taste buds messes, fever, taking prednisone, azithromycin, and ibuprofin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 352 Questions
User :   Last Thursday I was diagnosed with pleurisy. Iâ??ve been taking prednisone, azithromycin, and ibuprofin. The pain started on my left side and has migrated to the right side, and also into my back. My breathing hasnâ??t gotten any better. My taste buds are all messed up. I keep getting fevers. And I just canâ??t seem to get rid of this. I am a smoker, not smoking as much as usual (1-2 cigs a day now), no history of asthma. I was in the hospital, they did a chest x-ray and blood work and it came back good. I guess what im asking is, did they diagnose me with the right condition and if so how long till it goes away??
Doctor :   Hi
Doctor :   I am
User :   hey
Doctor :   Let me read the query
User :   ok
Doctor :   I need some more informatin
Doctor :   What is your age and how long you have been smoking?
Doctor :   Migrating pain on the chest should not be left alone
Doctor :   Are you with me
User :   im 20, and for 3 years
Doctor :   In pleurisy, the Chest Xray does not reveal anything
User :   it hurts to sit, lay down, and even stand
Doctor :   Do you have cough, sorethroat, breathing problem
Doctor :   Yes I can understand
Doctor :   I can help you further on this
User :   breathing problems and a lil cough
Doctor :   Is it dry cough or sputum?
User :   dry
Doctor :   I need more time to help you better with the best of my abilities
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor